Existence of solutions of a system of differential equations on the whole line and Ljapunov functions
Differencialʹnye uravneniâ, Tome 4 (1968) no. 11, pp. 2015-2026
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_11_a10,
author = {A. A. Jushchenko},
title = {Existence of solutions of a system of differential equations on the whole line and {Ljapunov} functions},
journal = {Differencialʹnye uravneni\^a},
pages = {2015--2026},
year = {1968},
volume = {4},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_11_a10/}
}
TY - JOUR AU - A. A. Jushchenko TI - Existence of solutions of a system of differential equations on the whole line and Ljapunov functions JO - Differencialʹnye uravneniâ PY - 1968 SP - 2015 EP - 2026 VL - 4 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1968_4_11_a10/ LA - ru ID - DE_1968_4_11_a10 ER -
A. A. Jushchenko. Existence of solutions of a system of differential equations on the whole line and Ljapunov functions. Differencialʹnye uravneniâ, Tome 4 (1968) no. 11, pp. 2015-2026. http://geodesic.mathdoc.fr/item/DE_1968_4_11_a10/